# SDR A6WA200940526

- Difficulty date: August 9, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LT WHEEL WELL, SCREW HOLE OF CONNECTOR J189 GOUGED.  SCREW HOLE OF CONNECTOR J189 REPAIRED IAW REO 601R-53-41-1040.  (K)
